MathSciNet Relay Station
MathSciNet bibliographic data
MR796926 14H10 (14C05 14H45)
Ellia, Philippe; Fiorentini, Mario Défaut de postulation et singularités du schéma de Hilbert. (French) [Defect of postulation and singularities in the Hilbert scheme] Ann. Univ. Ferrara Sez. VII (N.S.) 30 (1984), 185–198 (1985).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement